# SDR IPXA2018092434320

- Difficulty date: September 13, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB23865
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 516ET WAS GOUGED FROM THE NR 2 SLAT.  REMOVED, FABRICATED, AND INSTALLED THE LT WING PANEL IAW DWG ARB2386, SRM 51-31-01, AND SRM 51-33-01.  MINOR.
